UT Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2261/1696

タイトル: Hausdorff convergence of Einstein 4-manifolds
著者: Nakajima, Hiraku
Issue Date: 1988
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of The Faculty of Science, The University of Tokyo, Section IA, Mathematics, Vol.35(1988), No.2, Page 411-424
URI: http://hdl.handle.net/2261/1696
ISSN: 00408980
Appears in Collections:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

Files in This Item:

File Description SizeFormat
jfs350211.pdf2.09 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback